:: Volume 9, Issue 2 (3-2013) ::
JSRI 2013, 9(2): 147-158 Back to browse issues page
Some Results on a Generalized Archimedean Family of Copulas
Ali Dolati *1, Mojdeh Karbasian
1- , adolati@yazd.ac.ir
Abstract:   (3174 Views)

Durante et al. (2007) introduced a class of bivariate copulas depending on two generators which generalizes some known families such as the Archimedean copulas. In this paper we provide some result on properties of this family when the generators are certain univariate survival functions.

Keywords: Copula, Archimedean copula, dependence ordering, survival function
Full-Text [PDF 202 kb]   (1347 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/12/22 | Accepted: 2015/12/22 | Published: 2015/12/22



XML   Persian Abstract   Print



Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 9, Issue 2 (3-2013) Back to browse issues page